# SDR 2007UALA01526

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 43,644 hours, 15,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSTALLED DOUBLER REPAIR AFTER AFT SKIN REPLACEMENT.  DOUBLER LOCATED AT FR 70 BUTT JOINT STR 34.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW DOUBLER AT BUTT JOINT.
